# SDR ASAA0580089

- Difficulty date: February 7, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 991196213
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, VERTICAL STABILIZER PANEL 6308C IS CHAFED.  REPLACED PANEL.  (M)
